MAUDE Adverse Event Report: BIOTRONIK SE & CO. KG LINOX SMART SD 65/16; ICD LEAD

BIOTRONIK SE & CO. KG LINOX SMART SD 65/16; ICD LEAD
Model Number 359066
Medical Device Problem Code Over-Sensing (1438)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/10/2021
Type of Reportable Event Malfunction
Event or Problem Description
After an implantation period of approximately 105 months, it was reported that oversensing in the ventricular channel was detected.The lead replacement is planned.
 
Additional Manufacturer Narrative
As of today, the medical device is not available for analysis, therefore the device itself could not be investigated.The analysis is thus based on the inspection of the manufacturing documents of the device as well as on the provided data.The manufacturing process for this device was re-investigated.All production steps had been performed accordingly.There was no sign of any inconsistency during the manufacturing process.The analysis of the provided iegm episodes revealed artifacts on the rv and far-field channel, which led to the reported oversensing and icd charging cycle.In spite of the available information, no conclusion can be drawn regarding the root cause of the clinical observation.An analysis of the lead itself would be necessary to determine the root cause.Should additional information or the device itself become available for analysis, the investigation will be updated.

Brand Name
LINOX SMART SD 65/16
Common Device Name
ICD LEAD
Manufacturer (Section D)
BIOTRONIK SE & CO. KG
woermannkehre 1
berlin 12359
MDR Report Key12541236
Report Number1028232-2021-05359
Device Sequence Number19156450
Product Code NVY
UDI-Device Identifier04035479100391
UDI-Public04035479100391
Combination Product (Y/N)N
PMA/510(K) Number
P980023
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2012
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 09/23/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/30/2014
Device Model Number359066
Device Catalogue NumberSEE MODEL NO.
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 09/28/2021
Supplement Date Received by Manufacturer10/15/2021
Initial Report FDA Received Date09/28/2021
Supplement Report FDA Received Date10/18/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1